# SDR ASOA200801653

- Difficulty date: December 4, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 12,709 hours, 11,122 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Unknown
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO ATL AFTER T/O.  FLT 5558 DEL 122 MINS.  FLAP ELECTRONIC CONTROL UNIT FECU CHANNELS, A/C WITH SKEW DETECTION SYSTEMS FLAP POWER DRIVE UNIT MOTORS.  REMOVED AND REPLACED RT MOTOR AND BRAKE ASSY IAW AMM 27-52-05.  OPS CHECK GOOD IAW AMM 27-64-00.  DEFER CLEARED PLACARD REMOVED.
